# SDR ANCF2012102500134

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 21,095 hours, 13,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE HAD PACK 1 OVERHEAT ON ECAM.  PROCEDURES WERE MADE ACCORDING TO ECAM BUT WHEN WE PUT ON THE PACK 1 THERE WAS SMOKE IN THE COCKPIT.  IN ACCORDANCE WITH AMM TASK 21-61-00-710-001A OPERATIONAL TEST OF THE PACK 1/2 TEMPERATURE CONTROL WAS PERFORMED SATISFACTORY, TSM FAILURE EXTRACT FAN 21-26-00-810-A WAS PERFORMED SATISFACTORY.
